# SDR SWAA2019050332235

- Difficulty date: March 14, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN ON FLOORBEAM CORRODED AT BS. 328, RBL 55.  REPAIRED FLOORBEAM IAW ER AND EA.
